Skip to main content

Alexander Tumanov

Profile picture for Alexander  Tumanov

Contact Information

Department of Mathematics
1409 W. Green Street
Urbana, Illinois 61801 

Research Interests

Several complex variables, differential geometry, partial differenital equations.

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

Baracco, L., & Tumanov, A. (2020). A note on the closed range of ∂¯ b on q-convex manifolds. Complex Analysis and its Synergies, 6(2), Article 14.

Tumanov, A. (2020). Scarcity of Periodic Orbits in Outer Billiards. Journal of Geometric Analysis, 30(3), 2479-2490.

Tumanov, A. (2020). Stationary discs and finite jet determination for CR mappings in higher codimension. Advances in Mathematics, 371, Article 107254.

Berndtsson, B., Kislyakov, S. V., Novikov, R. G., Polterovich, V. M., Polyakov, P. L., Tumanov, A. E., Shananin, A. A., & Èpshtein, C. L. (2017). Gennadii Markovich Khenkin. Uspekhi Mat. Nauk, 72(3(435)), 170-190.

Sukhov, A., & Tumanov, A. (2016). Pseudoholomorphic discs and symplectic structures in Hilbert space. In Z. Ibragimov, N. Levenberg, S. Pinchuk, & A. Sadullaev (Eds.), Topics in several complex variables (pp. 23-49). (Contemporary Mathematics; Vol. 662). American Mathematical Society.

View all publications on Illinois Experts